# SDR 2025F00131

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: General aviation
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 3,194 hours, 1,888 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 35L001201035L013
- Part serial: TR157TR160
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER CORROSION.  ACCOMPLISHED CORROSION REMOVAL AND REPAIR TO LH AND RH THRUST REVERSER BEAMS AND PIVOT DOORS INNER AIR WASHED SURFACES IAW SAFRAN NACELLES REPAIR SCHEME NO 907-623 REV B DATED 01/03/2024;REPAIR PROCEDURE TO REMOVE DAMAGED PAINT/CORROSION AND APPLY A NEW COATING TO THE THRUST REVERSER BEAMS AND PIVOT DOORS INNER AIR- WASHED SURFACES.
